My Cart

Close

Free NZ nationwide shipping on orders $50 and over

NUROFEN Child Liquid Orange 200ml

$24.99
- Rewards Points ?

or 6 weekly payments of $4.16 Laybuy

2140888

Colour Free | Sugar Free | Aspirin Free

Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.

Effective relief:
Reduction in temperature for up to 8 hours including fever caused by immunisation

Temporary relief of pain associated with:
  • Teething
  • Toothache
  • Earache
  • Sore Throats
  • Headache
  • Minor Aches
  • Sprains and Strains
  • Colds & Flu

 

    Nurofen: Ibuprofen 100mg/5ml suspension
    Also contains: sodium chloride and saccharin sodium
    Does not contain: aspirin, alcohol or aspartame.

    Nurofen: Syringe comes with medicine.

    Suggested Dosage based on 10mg/kg/dose

    3* - 6 mths - (average weight 6-8kg) 3-4ml
    6 - 12 mths - (8-10kg) 4-5ml
    Children 1- 3 years  (10 - 14kg) 5-7ml
    Children 3- 5 years (14-18kg) 7-9ml
    Children 5- 7 years (18 - 22kg) 9-11ml
    Children 7- 9 years (22 -28kg) 11-14ml
    Children 9- 12 years (28-40kg) 14 - 20ml

    *DO NOT GIVE TO BABIES UNDER 3 MONTHS. Seek medical advice before giving to children under 1 year.
    Repeat Dose every 8 hours as necessary with a maximum of 3 doses in 24 hours. Do not exceed the stated dose.
    Push Syringe firmly into the neck of the bottle and shake the bottle well. Turn the bottle upside down and , whilst holding down the syringe in place, gently pull the plunger down, drawing the liquid into the syringe.
    Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil)

    Warnings:
    Nurofen: If your child is receiving regular medical treatment, suffers from impaired renal function, asthma or other allergic conditions, you should consult your doctor before giving ibuprofen.

    Do not give ibuprofen to children who have stomach disorders, impared kidney function, are suffering dehydration, or are allergic to aspirin.
    Do not exceed stated dose.

    DELIVERY FEES FOR NZ

    FREE for orders $50 and over. Orders under value of $50 (including any promotional code used) incurs a shipping fee of $6 nationwide.

    TIMEFRAME

    For most areas orders are shipped overnight on business days, but may take up to 3 business days from the day it was fulfilled. In some remote areas delivery can take up to 10 business days. Delays can be expected due to the overwhelming demand for courier services during COVID-19, so deliveries can take more time than usual.

    We aim to fulfill the order as soon as we receive it on the same business day during opening hours, once the order is fulfilled in store you will receive a notification.

    We want to make sure your product gets to you safe and sound, so by default we require a signature on all of our deliveries. If you prefer not to, please add in any other instructions in the cart notes during checkout.

    RETURNS POLICY

    We accept returns of unused, unopened and undamaged items in original condition and the product is eligible for return within 30 days of purchase. Some items may not be eligible for a return, please refer to our excluded items list below or contact us if unsure.

    Click here for our full delivery and returns information.